Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking treatment for seborrheic dermatitis on scalp. Found spot on arm. Could it be psoriasis?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
I am 29 yrs old attaching pics of my trunk and arm. i have had these spots for quite some time. remember visiting a dermatologist some 8 yrs ago. if I remember correctly i was told this happens due to sweat.
i am undergoing treatment for seborrheatic dermatatis on scalp

pls advise if these spots could be psoriasis or some other infection. pls note earlier 8 yrs ago the spot was only one. now it has increased 2-3 spots. i still have only single spot on arm though
Posted Sat, 20 Apr 2013 in Psoriasis
Answered by Dr. Mamun Kabir 7 hours later

Thank you for your query.

These skin lesions are not consistent with psoriasis. The lesion of psoriasis is silvery scale.

The black pigmentation on your trunk may be acanthosis nigricans. It is a common findings of obese person.

The lesion at the arm is totally different from the trunk. Ring worm infection is the most possibility.
These skin lesions are ring in shape & itchy. Local anti fungal agent is needed to eradicate the infection.

I would suggest you to consider consulting a dermatologist and plan the treatment accordingly.

I hope I have been some help of your query. Please write if you have any doubt.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor